# SDR 07FDEA02054

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE REAR SPAR UPPER CAP FOUND CORRODED AT XORS 1038.   [06-18-07]    REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-109902.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
